A1 Journal article – refereed

Coexistence of quantum operations




List of Authors: Heinosaari T., Reitzner D., Stano P., Ziman M.

Publication year: 2009

Journal: Journal of Physics A: Mathematical and Theoretical

Journal name in source: Journal of Physics A: Mathematical and Theoretical

Volume number: 42

Issue number: 36

Number of pages: 10

ISSN: 17518113 17518121

DOI: http://dx.doi.org/10.1088/1751-8113/42/36/365302

URL: https://api.elsevier.com/content/abstract/scopus_id/70449572380



Last updated on 2021-28-10 at 13:54